# SDR YENA2025112401119

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 9,612 hours, 1,468 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. PILOTS SMELLED DIRTY SOCKS AT 15000FT, INFLIGHT CALLED AT 12000FT THAT THEY COULD SMELL DIRTY SOCKS AT 7100FT THE CREW HAD USE THERE SCRAFT TO COVER THERE NOSE THE FIGHT DECK AT AS BAD ( PACKS ). OPEN
